Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 8, Pages 1176–1188 (Mi zvmmf4137)  

This article is cited in 8 scientific papers (total in 8 papers)

Local conservativeness of difference schemes for equations of gas dynamics

V. F. Kuropatenko

Chelyabinsk

Full text: PDF file (1299 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:4, 134–142

Bibliographic databases:

UDC: 519.6:533.7
Received: 20.07.1983
Revised: 06.08.1984

Citation: V. F. Kuropatenko, “Local conservativeness of difference schemes for equations of gas dynamics”, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985), 1176–1188; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 134–142

Citation in format AMSBIB
\Bibitem{Kur85}
\by V.~F.~Kuropatenko
\paper Local conservativeness of difference schemes for equations of gas dynamics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 8
\pages 1176--1188
\mathnet{http://mi.mathnet.ru/zvmmf4137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807347}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 4
\pages 134--142
\crossref{https://doi.org/10.1016/0041-5553(85)90157-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4137
  • http://mi.mathnet.ru/eng/zvmmf/v25/i8/p1176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Borovskii, A. L. Galkin, V. G. Priymak, E. V. Chizhonkov, “Methods for the simultaneous solution of the equations of gas dynamics and the kinetics of multiply-charged plasma”, U.S.S.R. Comput. Math. Math. Phys., 30:5 (1990), 72–81  mathnet  crossref  mathscinet  zmath
    2. L. G. Volkov, “The construction of completely conservative difference schemes for the equations of the nonlinear theory of elasticity”, U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 92–99  mathnet  mathscinet  zmath  isi
    3. N. Ya. Moiseev, “Soglasovannaya approksimatsiya v raznostnykh skhemakh tipa S. K. Godunova dlya resheniya odnomernykh zadach gazovoi dinamiki”, Zh. vychisl. matem. i matem. fiz., 36:1 (1996), 149–150  mathnet
    4. V. F. Kuropatenko, “Metody rascheta udarnykh voln”, Dalnevost. matem. zhurn., 2:2 (2001), 45–59  mathnet  elib
    5. V. F. Kuropatenko, “Ob odnom metode skvoznogo scheta udarnykh voln”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:1 (2014), 62–75  mathnet  crossref
    6. Yu. I. Shokin, S. A. Beizel, O. I. Gusev, G. S. Khakimzyanov, L. B. Chubarov, N. Yu. Shokina, “Chislennoe issledovanie dispersionnykh voln, voznikayuschikh pri dvizhenii podvodnogo opolznya”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:1 (2014), 121–133  mathnet  crossref
    7. V. F. Kuropatenko, M. N. Yakimova, “A method for shock calculation”, J. Comp. Eng. Math., 2:2 (2015), 60–70  mathnet  crossref  elib
    8. E. S. Shestakovskaya, Ya. E. Starikov, N. L. Klinacheva, “Metod issledovaniya dissipativnykh svoistv raznostnykh skhem v eilerovykh koordinatakh”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 14:2 (2021), 108–116  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:255
    Full text:180
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022